Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 209, NWS Norman, OK

April 29, 20164 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 29, 2016, 5:45 PM CDT for 4 counties in Oklahoma. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2016, 5:45 PM CDT (22:45 UTC)
Expired
Apr 29, 2016, 6:30 PM CDT
In force
45 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Garvin County, OK, McClain County, OK, Murray County, OK, Pontotoc County, OK

The radar

The Norman radar (KTLX), 76 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 5:59 PM CDTHAIL 12 S Pauls Valley, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 1:57 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 123 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 239 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
123 J/kg
Mixed-layer CIN
-903 J/kg
Mixed-layer LCL
632 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
239 m²/s²
0-3 km storm-relative helicity
348 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.0

Open this sounding in Storm Lab

The text

As transmitted.

399 
WUUS54 KOUN 292245
SVROUN
OKC049-087-099-123-292330-
/O.NEW.KOUN.SV.W.0209.160429T2245Z-160429T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
545 PM CDT FRI APR 29 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
  WESTERN PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA...
  NORTHEASTERN MURRAY COUNTY IN SOUTHERN OKLAHOMA...
  EASTERN GARVIN COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 630 PM CDT

* AT 545 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
  OF KATIE...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ADA...PAULS VALLEY...WYNNEWOOD...STRATFORD...ROFF...ELMORE CITY...KATIE...
  BYARS...FITZHUGH...VANOSS AND WHITEBEAD.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 59 AND 75.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3451 9740 3469 9743 3497 9692 3463 9654
TIME...MOT...LOC 2245Z 252DEG 40KT 3464 9731 

HAIL...1.25IN
WIND...60MPH
 
$$

03
2 follow-up statements
443 
WWUS54 KOUN 292257
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
557 PM CDT FRI APR 29 2016

OKC049-087-099-123-292330-
/O.CON.KOUN.SV.W.0209.000000T0000Z-160429T2330Z/
MCCLAIN OK-PONTOTOC OK-MURRAY OK-GARVIN OK-
557 PM CDT FRI APR 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN MCCLAIN...WESTERN PONTOTOC...NORTHEASTERN MURRAY AND
EASTERN GARVIN COUNTIES...

AT 556 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WYNNEWOOD...
MOVING EAST AT 50 MPH.

HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
ADA...PAULS VALLEY...WYNNEWOOD...STRATFORD...ROFF...BYARS...FITZHUGH...
VANOSS AND WHITEBEAD.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 58 AND 75.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3452 9730 3475 9732 3497 9692 3463 9654
TIME...MOT...LOC 2256Z 253DEG 45KT 3468 9713 

HAIL...1.50IN
WIND...70MPH
 
$$

03
944 
WWUS54 KOUN 292309
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
609 PM CDT FRI APR 29 2016

OKC049-087-099-123-292330-
/O.CON.KOUN.SV.W.0209.000000T0000Z-160429T2330Z/
MCCLAIN OK-PONTOTOC OK-MURRAY OK-GARVIN OK-
609 PM CDT FRI APR 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN MCCLAIN...WESTERN PONTOTOC...NORTHEASTERN MURRAY AND
EASTERN GARVIN COUNTIES...

AT 609 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
STRATFORD...MOVING EAST AT 35 MPH.

THIS IS A VERY DANGEROUS STORM.

HAZARD...BASEBALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. 
         EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...
         SIDING...AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
ADA...PAULS VALLEY...WYNNEWOOD...STRATFORD...ROFF...BYARS...FITZHUGH AND
VANOSS.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 58 AND 70.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3452 9730 3481 9721 3497 9692 3463 9654
TIME...MOT...LOC 2309Z 264DEG 30KT 3468 9700 

HAIL...2.75IN
WIND...70MPH
 
$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 3:35 PM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, Apr 29, 3:35 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
335 PM CDT FRI APR 29 2016

.DISCUSSION...
STRONG/SEVERE STORMS WILL STILL BE POSSIBLE AT THE BEGINNING OF
THIS FORECAST CYCLE...7 PM CDT. HOWEVER...WITHIN A FEW HOURS...THE
EVENT SHOULD BEGIN TO DIMINISH QUICKLY. ONLY THE FAR SOUTHEAST
PART OF OUR FORECAST AREA WILL STILL HAVE A CHANCE OF RAIN BY
EARLY SATURDAY.

AFTER A DRY SATURDAY AND SATURDAY NIGHT...RAIN CHANCES WILL
REENTER OUR FORECAST AREA IN THE WEST ON SUNDAY. THIS EPISODE OF
SHOWERS AND THUNDERSTORMS IS UNLIKELY TO INVOLVE SEVERE
STORMS...AS THE SURFACE FRONT AND LOW-LEVEL MOISTURE WILL BE WELL
SOUTH OF US.

A CHANCE OF RAIN WILL PERSIST THROUGH MONDAY NIGHT...THEN DRY
WEATHER IS EXPECTED FOR THE REMAINDER OF THE FORECAST PERIOD.

TEMPERATURES WILL BE ABOUT 10 DEGREES BELOW THE SEASONAL AVERAGE
THIS WEEKEND...THEN WARM BACK ABOVE AVERAGE BY THE END OF NEXT
WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  51  71  47  68 /  50   0   0   0
HOBART OK         45  70  45  68 /  20   0   0  10
WICHITA FALLS TX  52  74  50  72 /  20   0   0   0
GAGE OK           40  66  40  61 /  20   0  10  30
PONCA CITY OK     49  70  45  68 /  80  10   0   0
DURANT OK         62  77  54  75 /  70  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

68/23
Hazardous weather outlook, Apr 29, 12:02 PM CDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1202 PM CDT FRI APR 29 2016

OKZ004>048-050>052-TXZ083>090-301715-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1202 PM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN
NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE ENHANCED RISK AREA COVERS LOCATIONS EAST AND SOUTH OF A LINE
FROM WICHITA FALLS TEXAS...TO ALTUS...TO LAWTON...TO PAULS VALLEY TO
ADA. THIS ENHANCED RISK AREA IS SURROUNDED BY SLIGHT AND MARGINAL
RISKS.

TIMING...
MAINLY 2 PM THIS AFTERNOON THROUGH MIDNIGHT TONIGHT.

IMPACTS...
HAIL UP TO THE SIZE OF TENNIS BALLS WILL BE THE MAIN HAZARD...
WITH DAMAGING WINDS UP TO 75 MPH AND TORNADOES ALSO POSSIBLE

DISCUSSION...
BEFORE 2 PM THIS AFTERNOON...ISOLATED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WILL OCCUR ACROSS WESTERN AND NORTHERN OKLAHOMA.
THESE STORMS ARE EXPECTED TO BE ELEVATED IN NATURE...WHICH WILL
BRING LOCALLY HEAVY RAINFALL AS WELL AS SOME HAIL UP TO THE SIZE
OF HALF-DOLLARS.

AROUND 2 PM THIS AFTERNOON...NEW STORM DEVELOPMENT IS EXPECTED
OVER SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS AHEAD OF A
DRYLINE AND NEAR A WARM FRONT. THESE STORMS WILL LIKELY BEGIN AS
SUPERCELL STORMS WITH VERY LARGE HAIL AS THE MAIN IMPACT. STORMS
THAT ARE ORIENTED CLOSE TO THE WARM FRONT WILL ALSO HAVE A HIGHER
CHANCE OF PRODUCING TORNADOES LATE THIS AFTERNOON AND EVENING.
STORMS MAY ORGANIZE INTO LINES OR CLUSTERS AS THEY MOVE EAST LATE
THIS AFTERNOON AND THIS EVENING AND AFFECT LOCATIONS MAINLY ACROSS
SOUTHERN AND CENTRAL OKLAHOMA. THE THREAT FOR SEVERE WEATHER IS
EXPECTED TO END BY MIDNIGHT TONIGHT.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS
THROUGH THIS EVENING.

.HEAVY RAINFALL...
ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BRING SOME HEAVY RAINFALL
TO PARTS OKLAHOMA THROUGH TONIGHT. LOCALIZED FLOODING IS POSSIBLE
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

.THUNDERSTORMS...
THUNDERSTORMS MAY LINGER OVER FAR SOUTHEAST OKLAHOMA EARLY
SATURDAY MORNING BUT SEVERE STORMS ARE UNLIKELY.

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS MAY OCCUR LATE SUNDAY
INTO MONDAY. SEVERE POTENTIAL SUNDAY AND MONDAY REMAINS LOW.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Special weather statement, Apr 29, 5:04 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
504 PM CDT FRI APR 29 2016

OKZ028>030-040-292245-
POTTAWATOMIE OK-MCCLAIN OK-CLEVELAND OK-GARVIN OK-
504 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POTTAWATOMIE...
SOUTHERN MCCLAIN...SOUTHEASTERN CLEVELAND AND NORTH CENTRAL GARVIN
COUNTIES UNTIL 545 PM CDT...

AT 503 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
MAYSVILLE...MOVING EAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS OVER 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
PURCELL...LEXINGTON...DIBBLE...WAYNE...WANETTE...BYARS...ROSEDALE...CRINER...
TROUSDALE AND PAYNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3486 9765 3502 9764 3505 9699 3484 9701
TIME...MOT...LOC 2203Z 257DEG 29KT 3491 9743
Local storm report, Apr 29, 5:19 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
519 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             2 W VELMA               34.46N 97.70W
04/29/2016  E1.50 INCH       STEPHENS           OK   BROADCAST MEDIA

            REPORTED ALONG HIGHWAY 7.

&&

TLINDLEY
Local storm report, Apr 29, 5:39 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
539 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     FLASH FLOOD      GOLDSBY                 35.15N 97.48W
04/29/2016                   MCCLAIN            OK   LAW ENFORCEMENT

            FLOODING RESULTED IN A CLOSURE ALONG INTERSTATE 35.
            REPORTED BY OHP.

&&

TLINDLEY
Special weather statement, Apr 29, 5:39 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
539 PM CDT FRI APR 29 2016

OKZ028>032-040>042-292345-
POTTAWATOMIE OK-PONTOTOC OK-MCCLAIN OK-HUGHES OK-CLEVELAND OK-
MURRAY OK-SEMINOLE OK-GARVIN OK-
539 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POTTAWATOMIE...
PONTOTOC...SOUTHEASTERN MCCLAIN...WEST CENTRAL HUGHES...SOUTHEASTERN
CLEVELAND...NORTHEASTERN MURRAY...SOUTHERN SEMINOLE AND GARVIN
COUNTIES UNTIL 645 PM CDT...

AT 537 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR KATIE...MOVING
EAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
ADA...PAULS VALLEY...WYNNEWOOD...STRATFORD...KONAWA...BYNG...ROFF...ELMORE
CITY...WAYNE...PAOLI...ASHER...WANETTE...KATIE...FRANCIS...BYARS...FITZHUGH...
FOSTER...ST. LOUIS...SASAKWA AND HICKORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3454 9754 3508 9721 3510 9645 3454 9665
TIME...MOT...LOC 2237Z 252DEG 40KT 3460 9737
Local storm report, Apr 29, 5:40 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
540 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     DUNCAN                  34.50N 97.96W
04/29/2016                   STEPHENS           OK   BROADCAST MEDIA

            HWY 7 AND EASTLAND DRIVE PWR POLES DOWN

0509 PM     HAIL             NORMAN                  35.22N 97.44W
04/29/2016  E1.25 INCH       CLEVELAND          OK   EMERGENCY MNGR

            ON OU CAMPUS

0515 PM     HAIL             NORMAN                  35.22N 97.44W
04/29/2016  E1.00 INCH       CLEVELAND          OK   PUBLIC

            36TH AND ALAMEDA

&&

DW
Local storm report, Apr 29, 5:43 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
543 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             BLANCHARD               35.13N 97.68W
04/29/2016  E1.00 INCH       GRADY              OK   CO-OP OBSERVER

&&

DW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:41 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson49 min
Apr 28, 10:29 PM CDTSpecial Weather StatementOUNRoger Mills31 min
Apr 29, 12:58 AM CDTSpecial Weather StatementOUNMurray32 min
Apr 29, 1:27 AM CDTSpecial Weather StatementOUNGarvin33 min
Apr 29, 1:42 AM CDTSpecial Weather StatementOUNPottawatomie33 min
Apr 29, 1:46 AM CDTSpecial Weather StatementOUNStephens29 min
Apr 29, 1:58 AM CDTSpecial Weather StatementOUNPontotoc32 min
Apr 29, 2:07 AM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens41 min
Apr 29, 2:09 AM CDTSpecial Weather StatementOUNMarshall36 min
Apr 29, 2:21 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Pottawatomie, Seminole39 min
Apr 29, 2:39 AM CDTSpecial Weather StatementOUNLove36 min
Apr 29, 3:03 AM CDTSpecial Weather StatementOUNJohnston, Marshall27 min
Apr 29, 3:08 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall37 min
Apr 29, 3:11 AM CDTSpecial Weather StatementOUNHughes, Seminole34 min
Apr 29, 3:20 AM CDTSevere Thunderstorm WarningOUNHughes40 min
Apr 29, 3:24 AM CDTAreal Flood AdvisoryOUNCoal, Hughes, Johnston, Marshall, Pontotoc, Seminole4 hr
Apr 29, 3:24 AM CDTSpecial Weather StatementOUNAtoka36 min
Apr 29, 3:29 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal21 min
Apr 29, 3:48 AM CDTSpecial Weather StatementOUNHarper42 min
Apr 29, 4:18 AM CDTSpecial Weather StatementOUNCoal27 min
Apr 29, 4:52 AM CDTSpecial Weather StatementOUNAtoka23 min
Apr 29, 8:01 AM CDTSpecial Weather StatementOUNBeckham29 min
Apr 29, 8:46 AM CDTSpecial Weather StatementOUNCuster44 min
Apr 29, 9:31 AM CDTSpecial Weather StatementOUNBlaine44 min
Apr 29, 9:35 AM CDTSpecial Weather StatementOUNHarper55 min
Apr 29, 10:17 AM CDTSpecial Weather StatementOUNMajor43 min
Apr 29, 10:19 AM CDTSpecial Weather StatementOUNDewey41 min
Apr 29, 10:49 AM CDTSpecial Weather StatementOUNMajor41 min
Apr 29, 11:02 AM CDTSpecial Weather StatementOUNGrant43 min
Apr 29, 11:04 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major, Woods41 min
Apr 29, 11:38 AM CDTSpecial Weather StatementOUNWashita52 min
Apr 29, 11:45 AM CDTSpecial Weather StatementOUNMajor45 min
Apr 29, 12:15 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant45 min
Apr 29, 12:22 PM CDTSpecial Weather StatementOUNGarfield53 min
Apr 29, 12:33 PM CDTSpecial Weather StatementOUNGarfield27 min
Apr 29, 12:36 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble39 min
Apr 29, 12:55 PM CDTSevere Thunderstorm WarningOUNGrant, Kay50 min
Apr 29, 1:11 PM CDTSpecial Weather StatementOUNGarfield49 min
Apr 29, 1:14 PM CDTSpecial Weather StatementOUNJackson46 min
Apr 29, 1:34 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman56 min
Apr 29, 1:42 PM CDTSevere Thunderstorm WarningOUNKay33 min
Apr 29, 1:46 PM CDTSpecial Weather StatementOUNKiowa44 min
Apr 29, 2:15 PM CDTSevere Thunderstorm WarningOUNKay15 min
Apr 29, 2:20 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Jackson, Kiowa, Tillman55 min
Apr 29, 2:29 PM CDTSpecial Weather StatementOUNLogan, Payne46 min
Apr 29, 2:31 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Kiowa, Tillman44 min
Apr 29, 2:54 PM CDTSpecial Weather StatementOUNKay36 min
Apr 29, 3:04 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche56 min
Apr 29, 3:08 PM CDTSpecial Weather StatementOUNKay, Noble37 min
Apr 29, 3:12 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche63 min
Apr 29, 3:20 PM CDTTornado WarningOUNCaddo, Comanche, Grady40 min
Apr 29, 3:51 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Kiowa, Tillman3 hr
Apr 29, 3:56 PM CDTTornado WarningOUNCaddo, Comanche, Grady49 min
Apr 29, 4:05 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Jefferson, Stephens40 min
Apr 29, 4:09 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Grady, Stephens51 min
Apr 29, 4:27 PM CDTSevere Thunderstorm WarningOUNBryan48 min
Apr 29, 4:29 PM CDTTornado WarningOUNCleveland, Grady, McClain46 min
Apr 29, 4:40 PM CDTFlash Flood WarningOUNCaddo, Cleveland, Grady, McClain3 hr
Apr 29, 4:43 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, Jefferson, McClain, Stephens47 min
Apr 29, 5:04 PM CDTSpecial Weather StatementOUNMcClain41 min
Apr 29, 5:08 PM CDTAreal Flood AdvisoryOUNCleveland, McClain3 hr
Apr 29, 5:09 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma, Pottawatomie51 min
Apr 29, 5:31 PM CDTFlash Flood WarningOUNBryan3 hr
Apr 29, 5:39 PM CDTSpecial Weather StatementOUNGarvin, Pontotoc66 min
Apr 29, 5:48 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Love, Marshall, Murray57 min
Apr 29, 5:49 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole56 min
Apr 29, 5:55 PM CDTSpecial Weather StatementOUNJohnston50 min
Apr 29, 6:00 PM CDTAreal Flood AdvisoryOUNCleveland, Garvin, McClain, Pottawatomie, Stephens2 hr
Apr 29, 6:05 PM CDTSpecial Weather StatementOUNAtoka, Bryan55 min
Apr 29, 6:30 PM CDTSevere Thunderstorm WarningOUNGarvin, Johnston, Murray, Pontotoc, Pottawatomie, Seminole45 min
Apr 29, 6:41 PM CDTSpecial Weather StatementOUNCarter49 min
Apr 29, 6:49 PM CDTFlash Flood WarningOUNHughes, Pontotoc, Pottawatomie, Seminole41 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.